# SDR USAA051295

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602214A
- Condition: Debonded
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SLAT DISBOND, T/E WEDGE O/B END.  REMOVED DAMAGE, FAB AND INSTALLED REPAIR PARTS IAW TR 57-42-04, DEFECT SIZE: 3" X 5" DISBOND.
